# SDR CALA2017052601576

- Difficulty date: May 26, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 73,285 hours, 28,308 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D534801148208
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN UNDER FLOOR STRUCTURE, ZONES 171 - 172 HAS CORROSION ON INNER SKIN AT FRAME 66 BETWEEN STRINGERS 42L - 41L.  REPLACED THE REINFORCEMENT DOUBLER IAW SRM 51-72-11, REV 118.
